Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 55, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jul 11, 2015, 11:56 PM CDT for Coles County, Douglas County, Moultrie County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2015, 11:56 PM CDT (04:56 UTC)
- Expired
- Jul 12, 2015, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coles County, IL, Douglas County, IL, Moultrie County, IL
The radar
The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1094 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
622
WGUS53 KILX 120456
FFWILX
ILC029-041-139-120800-
/O.NEW.KILX.FF.W.0055.150712T0456Z-150712T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1156 PM CDT SAT JUL 11 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
NORTHEASTERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
SOUTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 300 AM CDT
* AT 1156 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...MATTOON...ARCOLA...ARTHUR...HUMBOLDT...COOKS MILLS...
CADWELL...COLES COUNTY AIRPORT AND CHESTERVILLE.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 189 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3946 8814 3947 8844 3979 8866 3979 8835
$$
BAK1 follow-up statement
959 WGUS73 KILX 120721 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 221 AM CDT SUN JUL 12 2015 ILC029-041-139-120730- /O.CAN.KILX.FF.W.0055.000000T0000Z-150712T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLES-MOULTRIE-DOUGLAS- 221 AM CDT SUN JUL 12 2015 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN COLES...NORTHEASTERN MOULTRIE AND SOUTHWESTERN DOUGLAS COUNTIES IS CANCELLED... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 3946 8814 3947 8844 3979 8866 3979 8835 $$ BAK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 9:30 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 11, 9:30 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 930 PM CDT SAT JUL 11 2015 .UPDATE... ISSUED AT 924 PM CDT SAT JUL 11 2015 THUNDERSTORMS CONTINUE TO SPREAD SOUTHEAST ACROSS THE FORECAST AREA THIS EVENING. THE MOST WIDESPREAD CONVECTION AT THIS POINT IS BEGINNING TO SETTLE SOUTH OF OF THE REGION, WHERE THE WARM FRONT HAS BEEN NUDGED A BIT SOUTH DUE TO EARLIER CONVECTION ACROSS CENTRAL ILLINOIS. EXPECT STORMS TO CONTINUE TO FIRE FOR AT LEAST A LITTLE LONGER IN THE VICINITY OF THE FRONTAL ZONE, ALTHOUGH A DOWNWARD TREND SHOULD BE NOTED AS INSTABILITY WANES AND AS A SHORT WAVE THAT HELPED TO DRIVE THE STORMS PUSHES EAST OF THE AREA. && .SHORT TERM...(TONIGHT) ISSUED AT 325 PM CDT SAT JUL 11 2015 CONVECTIVE SYSTEM CONTINUES TO MARCH EAST WITH CELLS PROPAGATING SOUTHEAST INTO A MUCH MORE UNSTABLE ATMOSPHERE ALONG THE SOUTHWEST FLANK OF THE STORMS THIS AFTERNOON. EXPECT THE CLUSTER OF STORMS TO PUSH EAST-SOUTHEAST AND BE BASICALLY TO OUR EAST AND SOUTH BY 02Z/9PM. THEN THE MAIN CHALLENGE WILL BE WITH ANY ADDITIONAL DEVELOPMENT ALONG THE WARM FRONT AND ANY NEED FOR A FLASH FLOOD WATCH FOR AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. BASED ON THE PAST FEW RUNS OF THE HRRR MODEL AND 18Z NAM...IT APPEARS THE BULK OF THE RAINFALL WILL BE WITH THE AFTERNOON STORMS WITH THE HI-RES/CONVECTIVE ALLOWING MODELS NOT SHOWING ANY SIGNIFICANT DEVELOPMENT LATE THIS EVENING. HOWEVER...THE LATEST ECMWF AND TO SOME EXTENT THE GFS DOES SHOW DEVELOPMENT LATER THIS EVENING INTO THE OVERNIGHT HOURS ACROSS THE NORTH...IN AREAS THAT CAN NOT TAKE ANY MORE RAINFALL (ROUGHLY NORTH OF A JACKSONVILLE TO SPRINGFIELD TO CHAMPAIGN LINE). WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH FOR TONIGHT INTO SUNDAY MORNING IN AREAS THAT HAVE THE LOWEST FLASH FLOOD GUID VALUES. KNOX COUNTY HAS ALREADY RECEIVED FROM 1 TO 2 INCHES OF RAIN TODAY WITH AREAS FURTHER EAST NOW SEEING THE RAINFALL...SO ANY ADDITIONAL RAINS ACROSS THE NORTH WILL POSE A SIGNIFICANT FLASH FLOOD THREAT TONIGHT INTO SUNDAY MORNING. .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 325 PM CDT SAT JUL 11 2015 SEVERAL STORM COMPLEXES/MCS AND POSSIBLE BOW ECHO LATE SUNDAY NIGHT AND ESPECIALLY ON MONDAY/MONDAY EVENING AS MODELS DEPICT AN EXTREMELY UNSTABLE ATMOSPHERE IN PLACE OVER CENTRAL ILLINOIS MONDAY AFTERNOON AND EVENING. MIXED LAYER CAPES OF 3000-3500 ON SUNDAY ACROSS THE WEST WITH MOST OF THE AREA SEEING 4000 J/KG MIXED LAYER CAPES MONDAY AFTERNOON AND EVENING WITH BULK SHEAR VALUES OF 35-45KTS. EXACT TIMING AND LOCATION THIS FAR OUT TOUGH TO PIN DOWN BUT THE POTENTIAL IS THERE FOR A SWATH OF WIDESPREAD DAMAGING WIND GUSTS AND ISOLATED TORNADOES MONDAY AFTERNOON AND EVENING. THE THREAT ON SUNDAY APPEARS TO BE MORE WITH DAMAGING WIND GUSTS FROM STORM CLUSTERS THE FORM TO OUR NORTHWEST AND SWEEP SOUTHEAST INTO THE UNSTABLE AIR MASS. MOST OF THE MEDIUM RANGE MODELS SUGGEST THE STRONGER SHORTWAVE TO TRACK ACROSS THE GREAT LAKES LATE MONDAY NIGHT BRINGING A COOL FRONT SOUTHEAST INTO THE AREA TEMPORARILY PUTTING AN END TO THE THREAT FOR WIDESPREAD RAINFALL AND SEVERE STORMS TUESDAY AFTERNOON THRU WEDNESDAY...BEFORE ANOTHER SHORTWAVE APPROACHES THE AREA LATE WED INTO THU ACCOMPANIED BY SCATTERED THUNDERSTORM CHANCES INTO THE END OF THE WEEK. ANOTHER CONCERN WILL BE WITH HEAT INDEX VALUES IN OUR WEST AND SOUTHWEST TOMORROW AFTERNOON AND CWA WIDE ON MONDAY WHEN VALUES WILL RANGE FROM 100-105. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 610 PM CDT SAT JUL 11 2015 SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP JUST NORTH OF A WARM FRONT OVER FAR SOUTHWEST ILLINOIS AND TRACK SOUTHEAST. ADDITIONAL STORMS WERE NOTED JUST NORTH OF KBMI AND KPIA AND WERE DRIFTING EAST AND SOUTHEAST. THE MAIN FORECAST CONCERN WILL BE COVERAGE OF TSRA ACROSS THE TAF SITES TONIGHT AND THEIR AFFECT TO CIGS AND VSBYS. WITH THE WARM FRONT EXPECTED TO REMAIN GENERALLY SOUTH OF THE KBMI AND KPIA OVERNIGHT...AM LEANING TOWARDS MORE OF AN MVFR CIG FOR KBMI WITH LOW VFR (SCT-BKN CIGS) FOR OUR SOUTHERN TAF LOCATIONS. THE WARM FRONT IS EXPECTED TO DRIFT SLOWLY NORTH OF THE TAF SITES BY 13-15Z SUNDAY AS A RESULT...THE BETTER THREAT FOR CONVECTION SHOULD BE TO OUR NORTH SO OTHER THAN VCTS WILL NOT ADD ANY ADDL TEMPO GROUPS. WITH THE FRONT TO OUR NORTH... WILL BRING MAINLY VFR CIGS TO THE TAF SITES FOR LATE TOMORROW MORNING INTO THE AFTERNOON HOURS. SURFACE WINDS WILL BE SOUTHEAST AT 4 TO 9 KTS EARLY TONIGHT WITH WINDS VARIABLE IN DIRECTION AND SPEED IN AND NEAR ANY THUNDERSTORMS. WITH THE FRONT SHIFTING TO OUR NORTH TOMORROW MORNING...WINDS SHOULD VEER MORE INTO A SOUTHERLY DIRECTION AT 10 TO 15 KTS. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ILZ027>031- 036>038-040>043-047-048. && UPDATE...BAK SHORT TERM...SMITH LONG TERM...SMITH AVIATION...SMITH
Hazardous weather outlook, Jul 11, 4:09 PM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 409 PM CDT SAT JUL 11 2015 ILZ027>031-036>038-040>043-047-048-121100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD- 409 PM CDT SAT JUL 11 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH TONIGHT. SOME OF THE RAIN THROUGH TONIGHT MAY BE HEAVY... INCREASING THE FLASH FLOOD THREAT. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF THE SANGAMON RIVER DOWNSTREAM OF PETERSBURG...AS WELL AS SALT CREEK. HOWEVER...FLOODING ON THE MACKINAW RIVER MAY SUBSIDE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND THE WESTERN END OF THE SANGAMON RIVER...MUCH OF THE UPCOMING WEEK. HOWEVER...FLOODING ON THE SALT CREEK SHOULD SUBSIDE BY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER...REPORTS OF ANY HEAVY RAINFALL TOTALS AND FLOODING WOULD BE APPRECIATED. ILZ044>046-049>057-061>063-066>068-071>073-121100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT- RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 409 PM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED INTO EARLY TONIGHT. SOME OF THE STORMS MAY BE SEVERE INTO EARLY THIS EVENING...WITH DAMAGING WINDS THE PRIMARY CONCERN. ALSO...SOME OF THE STORMS OVERNIGHT MAY PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING ON THE EAST END OF THE SANGAMON RIVER SHOULD SUBSIDE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING. OVERNIGHT... REPORTS OF ANY HEAVY RAINFALL TOTALS OR FLOODING WOULD BE APPRECIATED. SMITH
In the hours before
Local storm report, Jul 11, 9:24 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HEAVY RAIN ALTONA 41.12N 90.16W
07/11/2015 M1.22 INCH KNOX IL CO-OP OBSERVER
0150 PM TSTM WND DMG 4 ESE HAVANA 40.28N 89.99W
07/11/2015 MASON IL EMERGENCY MNGR
POWER LINES AND TREES BLOWN DOWN AT 1900 N 1400 E.
0156 PM TSTM WND GST 3 W POPLAR CITY 40.25N 90.01W
07/11/2015 M63.00 MPH MASON IL TRAINED SPOTTER
0315 PM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
07/11/2015 E2.10 INCH MORGAN IL MESONET
ESTIMATED 2.10 INCHES OF RAIN IN THE PAST 20
MINUTES...SWOP REPORT
0530 PM HEAVY RAIN GILSON 40.87N 90.20W
07/11/2015 M2.60 INCH KNOX IL MESONET
MEASURED 2.60 INCHES OF RAIN SINCE 0800 THIS
MORNING...SWOP REPORT.
0630 PM HEAVY RAIN YATES CITY 40.78N 90.01W
07/11/2015 M2.90 INCH KNOX IL CO-OP OBSERVER
MEASURED 2.90 INCHES OF RAIN SINCE 1000 AM THIS MORNING.
0654 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/11/2015 M2.12 INCH PEORIA IL ASOS
24-HOUR RAINFALL
0800 PM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
07/11/2015 M1.25 INCH MORGAN IL MESONET
MEASURED 1.25 INCHES OF RAIN THE PAST 30 MINUTES...SWOP
REPORT.
0807 PM FLASH FLOOD 1 W JACKSONVILLE 39.73N 90.25W
07/11/2015 MORGAN IL TRAINED SPOTTER
WIDESPREAD STREET FLOODING THROUGHOUT JACKSONVILLE.
0832 PM HEAVY RAIN LINCOLN 40.15N 89.37W
07/11/2015 M1.75 INCH LOGAN IL NWS EMPLOYEE
STORM TOTAL RAINFALL SINCE 7 AM
0835 PM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
07/11/2015 M2.06 INCH LOGAN IL OFFICIAL NWS OBS
STORM TOTAL RAINFALL SINCE 7 AM THIS MORNING...MEASURED
AT NWS-LINCOLN...STILL RAINING LIGHTLY.
&&
EJLLocal storm report, Jul 11, 10:20 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND GST DECATUR AIRPORT 39.83N 88.87W
07/11/2015 M62 MPH MACON IL ASOS
&&
EJLLocal storm report, Jul 11, 10:23 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG FORSYTH 39.92N 88.96W
07/11/2015 MACON IL EMERGENCY MNGR
TREES BLOWN DOWN
&&
EJLLocal storm report, Jul 11, 10:53 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
07/11/2015 M2.15 INCH KNOX IL MESONET
MEASURED 2.15 INCHES OF RAIN SINCE 9 AM...SWOP REPORT.
&&
EJLLocal storm report, Jul 11, 11:05 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN ASTORIA 40.23N 90.36W
07/11/2015 M1.52 INCH FULTON IL MESONET
STORM TOTAL RAINFALL TODAY...SWOP REPORT
1045 PM HEAVY RAIN PEORIA 40.74N 89.61W
07/11/2015 M1.48 INCH PEORIA IL MESONET
STORM TOTAL RAINFALL TODAY...RAIN HAS ENDED...SWOP REPORT
&&
EJLLocal storm report, Jul 11, 11:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1122 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
07/11/2015 M1.43 INCH PEORIA IL CO-OP OBSERVER
MEASURED 1.43 INCHES OF RAIN SINCE 7 AM.
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 31 min |
| Jul 11, 7:55 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, Macon, Mason, Menard | 6 hr |
| Jul 11, 7:59 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 6 hr |
| Jul 11, 10:09 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 66 min |
| Jul 12, 1:12 AM CDT | River Flood Warning | ILX | Fulton, Knox | 37 hr |
| Jul 12, 1:23 AM CDT | River Flood Warning | ILX | Mason, Menard | 58 hr |
| Jul 12, 2:00 AM CDT | Areal Flood Warning | ILX | Morgan, Scott | 9 hr |
| Jul 12, 10:01 AM CDT | River Flood Warning | ILX | Fulton | 33 hr |
| Jul 12, 3:14 PM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Coles, Cumberland, DeWitt and 21 more | 29 hr |
| Jul 12, 3:27 PM CDT | Flash Flood Watch | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 13 more | 31 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.